# SDR SWAA2013100720818

- Difficulty date: September 24, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 33,237 hours, 21,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5914489
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221XF CORRODED AT BS 325 RBL45.  R & R PANEL IAW SRM.
